# SDR SIMA20150510010

- Difficulty date: May 10, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 37,798 hours, 34,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP NR 1 IS INOPERATIVE.  R & R NR 2 BATTERY POWER SUPPLY & BATTERY PACK IAW AMM 33-50-04 & AMM 20-10-01.  OPERATIONS CHECKED GOOD.
